Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2, Issue 4, Pages 703-716
http://dx.doi.org/10.1155/S0161171279000533

Generation of SH-type waves in layered anisotropic elastic media

1Department of Mathematics, Indian School of Mines, Dhanbad 826004, India
2Departments of Mathematics and Physics, East Carolina University, Greenville, N. C. 27832, USA

Received 8 November 1978; Revised 2 July 1979

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. C. Pal and Lokenath Debnath, “Generation of SH-type waves in layered anisotropic elastic media,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 4, pp. 703-716, 1979. https://doi.org/10.1155/S0161171279000533.